A Long, Prominent Red Line Appears On The Skin Of The Foot

Illustration of A Long, Prominent Red Line Appears On The Skin Of The Foot
Illustration: A Long, Prominent Red Line Appears On The Skin Of The Foot post.medicalnewstoday.com

On the skin of the right foot arises a slightly long red line about u0026rdquo; 15cm protruding if held in pain this symptom caused by what yaa? And the initial treatment must be applied to oil medicines such as kutus u0026rdquo; or the like?

1 Answer:

Hello Khoirunnisaa, thank you for asking on HealthReplies.com.

Based on the description you wrote above, the complaint that you experienced could have been caused by:

 Wounds on the skin due to a friction / injury by a sharp object such as a nail or the tip of a sharp object. Worm infection on the skin Inflammation in the leg veins Skin allergic reaction due to friction with certain objects directly to determine the cause and the appropriate therapy, then you should check the complaint directly to the doctor. However, because of government recommendations and your complaint is most likely not an emergency, you can use the doctor's chat feature on the HealthReplies.com application to help you get further appropriate therapy.

In the meantime, you are not recommended to press or apply any material to the area that is experiencing a complaint because it can worsen the complaint. You can apply cold compresses to the area of ​​complaint and also lift your legs when lying down to be taller than your head. In addition, it is also recommended to further improve skin hygiene especially the foot area, always use footwear and avoid injury to the feet.

If the pain is felt to be very disturbing, you can take pain relievers such as paracetamol or ibuprofen at the dose specified on the package to help reduce complaints until further advice from your doctor.

I hope this helps.

: by

Related Question

Amoxicillin Drug Content?

Amoxicillin Drug Content?

(1 year ago)

AMOXICILLIN does it contain MEFENAMIC ACID or not? Because I’m allergic to Mefenamic Acid, thank you....

The Cause Is Often Tub After Having Sex And After Taking Birth Control Pills?

The Cause Is Often Tub After Having Sex And After Taking Birth Control Pills?

(1 year ago)

why after I took the birth control pill during intercourse with my husband the desire to pee more often .. cman because we newlyweds wanted to postpone pregnancy by taking the birt...

Lower Right Abdominal Pain When Diagnosed With Ovarian Cyst?

Lower Right Abdominal Pain When Diagnosed With Ovarian Cyst?

(12 months ago)

Good afternoon doctor r nI am 42 and not yet married r n2 days ago I checked with a gynecologist and oncologist because the menstrual period hasn’t stopped (a month or so) ev...

Leave a Reply

Your email address will not be published. Required fields are marked *